# SDR USAA2014060200024

- Difficulty date: April 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 FRETTING CORROSION ON LT WING LOWER FUEL PANEL 540KB BETWEEN RIB 15 TO 16 & BETWEEN STRINGER 8L TO 11L.  REPLACED LT WING LOWER FUEL PANEL 540KB IAW SRM 57-27-11.
